# SDR TWAA9810105

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND AFT CARGO DOOR BEAM END CRACKED IN END ATTACHING TO INNER PAN OF AFT BIN DOOR AREA, AND AFT EDGE OF DOOR CENTER STOP.  REPLACED BRACKET PER SRM 51-01.  TOTAL TIME:  72,114 HOURS.  TOTAL CYCLES:  78,035.  (X)
